# SDR CALA2021122902468

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 114,123 hours, 17,775 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 148T31312
- Condition: Cracked
- Location: Sta 1629-1654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1629-1654.5 STR 14AR FOUND 3 EA CRACKS WHILE ACCOMPLISHING EA 5380-01178 OPS 002. REF TABLE 202 REPAIR 7 AND FIG 202 REPAIR 7 DETAIL XIV FOR FLIGHT CYCLES FROM THE REPAIR INSTALLATION, WHICHEVER COME FIRST REINSPECT REQUIREMENTS. IQ THRESHOLD 37500 FLT CYCLES OR 7500 CURRENT PTT 114123 PTC 17775. REF LOG PAGE 7703883 FOR REPAIR DETAIL. REPAIRED IAW SRM 53-80-01-2R-7 REPAIR 7 DETAIL VII FIG 201. CAT B REPAIR. REF SRM 53-80-01-2R-7: INSPECTION THRESHOLD IS 37500 FLIGHT TOMC-APPROVAL FROM SC1ELBYC COMMENT CYCLES AFTER AIRPLANE DELIVERY OR WITHIN 7500 FLIGHT CYCLES FROM REPAIR INSTALLATION, WHICHEVER COMES LAST. REPEAT INSPECTIONS REQUIRED BEFORE EVERY 7500 FLIGHT CYCLES DUE TO CATEGORY B REPAIR PER SRM TABLE 202. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
